ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
N-TSM310 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "breach of implant integrity (rupture)", "gel leakage detected" and "silicone touched the patient".Later healthcare professional reported "mastodynia".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Visual analysis: it is not possible to determine the lot number or catalog through the photos provided.* rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.